# SDR IPXA2018030627191

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 18,976 hours, 12,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spu
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYS LIGHT INOPERATIVE.  REPLACED THE AUTONOMOUS STANBY POWER UNIT IAW MM 52-73-18-0401. PERFORMED TEST IAW MM 53-73-00-0501. OPS CHECKED GOOD.
